Separate names with a comma.
Discussion in 'Random Ramblings' started by luvchicks8, Oct 2, 2010.
I just had my flu shot yesterday and today I have 103 fever body aches and major headache?
Sorry to hear that, I've been getting them for years without incident.
Get well soon!
(I get this year's shot either this week or next)
Quote:My wife and I can say the same thing.
I have had almost that same reaction twice! (My fever wasn't so high) It usually doesn't last very long at least... Kinda like an abbreviated flu..
If your fever is steady at 103, you need to talk to a doctor, or the clinic that administered your shot, that is not a healthy temp!! Feel Better!!
Could be any number of things. You could have been incubating something when you got the shot and were going to get sick anyways. I've 'heard' its common to feel a sick after the shot, and it depends if you got a dead virus, or the live, weakened version.
I do know that my kids caught the swine flu last year, exactly 3 days after they got the nasal spray form vaccination. It then spread through the family (that wasnt vaccinated) and we were all ill for 5 weeks. I blame the vaccine, but I'm also prone to crazy conspiracy theories, so,
I think i'm getting one Wed..
I hope i dont get sick...
I've never gotten sick from one before in the past...but i havent had one in several years either...
When I used to take flu shots, I'd usually feel feverish and achy for about a day and then was fine. I no longer get flu shots; I'll take my chances with natural immune system boosters. Andrographis is my favorite with my system. I just don't trust the government with my health anymore.
But don't let me influence you one way or another; know your own health issues, research and decide for yourself.
my little sis had a reaction to flu mist last year
That is the reason I no longer get the flu shots every time I have gotten one I got sick from it. my Dr. suggested i no longer get them. Hope you fell better but you should call the Dr. to let him know how high the fever is.
I asked my Dr. about this once and she said a long time ago the vaccince was from a live virus but not anymore. I never have a reaction, just a sore arm!